| Model Number |
404.818 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code : hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on march 29, 2021, an unknown hardware removal procedure was performed for unknown reason.It is unknown how the procedure was completed.It is unknown if there was a surgical delay.Patient outcome was unknown.This complaint involves thirteen (13) devices.This report is for (1)3.5mm ti cortex screw self-tapping 18mm.This report is 3 of 11 (b)(4).Related product complaint: (b)(4).